# SDR UIEA2014062700274

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD LT WALL LOWER SMOKE BARRIER MISSING.  REMOVED FLOORBOARD &  CARGO TAPE.  REATTACHED SMOKE BARRIER & REINSTALLED CARGO TAPE FT CARGO COMP FWD WALL LOWER LT &  INSTALLED FLOOR PANEL IAW AMM 20-11-00, 25-52-01 & SOPM 20-50-12.
